I am having a horrible time getting my head together. This anxiety came on like a ton of bricks... I don't really know the root cause... I've been trying to figure it out. Thought it could be related to PMS or other hormonal changes because this all started about 5-6 days before my period began. I do have my son leaving for college in August but that's a long time away and while I know I'll miss him, I can't believe that that has done all of this. I do tend to be a worrier nut have never gotten to this point... how do you trudge through the days before the medication does it's thing? I can't eat, I can't sleep and I'm not me at all... days seem endless and I find it hard to get motivated to do much. I hide this from my kids because the last thing I need to do is to have them worry. This will get better? This puzzle will get solved? Are there any tests I should have run to help narrow down/eliminate physical causes? I need you guys... You help me breathe and feel like I'm not alone. Thank you so much. Lisa
You said you have a child leaving for college, which leads me to suggest having a FSH blood test to check for pre menopause or menopause. Even if you are still having regular periods, the follicle stimulating hormone could still be off indicating pre menopause or menopause. Those 2 conditions can also cause worsening of anxiety and depression. Patti
Hello Lisa. I know that you're going through a rough time. Well, I'm a man so the biology that you ladies go through, I can't relate to but my wife has gone through menopause and so on which has come to an end. The paxil, will take some more time before it really kicks in to begin to work theraputically. The side effects could also be a large part of the paxil. I take paxil, 30mg and know a bit how it works, and so on. Just trying to remember if you started the paxil before your period or if this all began before you ever took the paxil to begin with. The side effects of paxil are real, and can be atributed to it. You're not alone, you know that, there are a lot of very experienced people, many of them of course are the ladies that might as patti did, beable to offer you insight into the hormones. Well, as far as the paxil goes, please be patient and however muvh of a roller coaster ride you feel you're on, it will end. It will. Things will level out. Have a great afternoon Lisa, try not to worry ok? :-0)
hey there, it will get better, im in a medically induced menoupause so wham there it all came at my, like a big truck. i suffer now from the worse panic/anxiety and depression since then. i am on hormones and am still being regulated to the rite dose, i am on prozac and xanax for my panic attacks which ive been getting quiet often. i did have a major lost of my nana in september and that could also play a big role in what im going thru. hang in there
I too suffer from horrible panic/anxiety and depression right before The Crmson Tide begins. I actually can't wait for my period to arrive, as the symptoms seem to disappear.
Medications most certainly can help. An antidepressant and a Benzodiazapine, like Xanax or Ativan, help greatly!! If you take the benzos only for the five (give or take) days before or during your moon time (sorry, but I love giving our curse inane monikers!!) you will NOT become addicted to them. They also help with sleep, and should calm you down enough so that you may be able to eat, and even enjoy eating again! Benzos can be miracle medicines if used properly.
I wish you all the best, and please come here to vent when you feel rotten!
We are here, we care and we listen!!!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Aug 2010 • 4 answers
I'm currently perscribed klonopin 1/day which helps with my anxiety but I end up taking more then 1?
Posted 23 Aug 2011 • 1 answer
Posted 21 Oct 2011 • 4 answers
Posted 18 Aug 2014 • 2 answers
Does anyone know if Saphris helps anxiety? I'm on 5mg per day and cut back my dose to half because I
Posted 1 Aug 2016 • 1 answer